Per citar aquest document:
Codimension 4 singularities of reflectionally symmetryc planar vector fields
Dumortier, F.
Ibáñez, S.

Data: 1999
Resum: The paper deals with the topological classification of singularities of vector fields on the plane which are invariant under reflection with respect to a line. As it has been proved in previous papers, such a classification is necessary to determine the different topological types of singularities of vector fields on R3 whose linear part is invariant under rotations. To get the classification we use normal form theory and the blowing-up method.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 43 N. 2 (1999) , p. 501-533, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_43299_04
DOI: 10.5565/37969

33 p, 1.2 MB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2017-10-28

   Favorit i Compartir